# SDR DALA2021112907323

- Difficulty date: November 25, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,389 hours, 23,712 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 [A.A] INITIAL. DURING LFEC INSPECTION, CORROSION AND FLACKED PAINT WAS FOUND ON EXTERNAL DOUBLER CUT-OUTS AND SURROUNDING RIVETS BTW FUS STA 720-740 AND STGR 2L-2R. CORRECTIVE ACTION: SUMMARY OF NR 00487: PAINT ON EXTERNAL DOUBLER AT STA. 720-740 AND STGR 2L-2R WAS REMOVED PER B757-200 AMM 51-21, RE-INSPECTION WITH 10X-POWER MAGNIFYING GLASS WAS PERFORMED PER B757-200 SRM AND NO CORROSION WAS FOUND, AREAS WERE TREATED AND PAINTED PER B757-200 AMM 51-21. (2030370)
